# SDR EVCA201212050001

- Difficulty date: December 5, 2012
- Submitted: December 5, 2012
- Operation: General aviation
- Aircraft: N121AE
- Make and model: Bell 206L-1
- Aircraft serial: 45690
- Aircraft time: 26,361 hours, 43,611 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 206033110183
- Condition: Cracked
- Location: Zone 8
- Part time: 26,361 hours, 43,611 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A ONE INCH CRACK WAS DISCOVERED DURING OTHER MX IN THE RT BROOM CLOSET UPPER WEB ORIGINATING AT THE FIRST AFT FASTENER BELOW THE MAIN BEAM TO THE EDGE OF THE WEB.  THERE IS A GAP BETWEEN THE STIFFENER AND THE WEB IN THAT COULD HAVE BEEN FILLED WITH A TAPERED SHIM TO RELIEVE STRESS IN THIS AREA.  THE 5 UPPER AFT FASTENERS ATTACHING THE WEB TO THE STIFFENER WERE WORKING.
